# SDR HNAA2011062400196

- Difficulty date: May 5, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Part number: 82700560001
- Condition: Rusted
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK CABLES AFT, ON WING, TOP OF FUSELAGE ARE RUSTED.  R & R GUST LOCK CABLE IAW MM 27-70-00. PERFORMED RIGGING OF GUST LOCK CABLE IAW DASH 8 -100 MM 27-70-00.
